# SDR ASAA0580471

- Difficulty date: August 17, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 59304963
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND LEFT WING OUTBOARD FLAP INBOARD VANE EXTERNAL DOUBLER IS CHAFED.  REMOVED DOUBLER.  INSTALLED REPLACEMENT DOUBLER.  INSTALLED REPLACEMENT DOUBLER.  (M)
